# SDR HALA20231030238

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 16,261 hours, 3,402 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,538 hours, 2,098 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING BOROSCOPE INSPECTION FOUND #1 ENG IGNITER PLUG B WORN. REMOVED AND REPLACED #1 ENG IGNITER PLUG B IAW A321 AMM 74-21-01-400-801-A. PERFORMED OPS TEST IAW A321 AMM 74-00-00-710-802. OPS TEST GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
